“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 14668
School of Mathematics
  Title:   Ramsey numbers of uniform loose path and cycles
1.  G. R. Omidi
2.  M. Shahsiah
  Status:   Published
  Journal: Discrete Math.
  Vol.:  340
  Year:  2017
  Pages:   1426-1434
  Supported by:  IPM
Recently, determining the Ramsey numbers of loose paths and cycles in uniform hypergraphs has received considerable attention. It has been shown that the 2-color Ramsey number of a k-uniform loose cycle Ckn, R(Ckn,Ckn), is asymptotically 12(2k�??1)n. Here we conjecture that for any n�?�m�?�3 and k�?�3, R(Pkn,Pkm)=R(Pkn,Ckm)=R(Ckn,Ckm)+1=(k�??1)n+�??m+12�??. Recently the case k=3 is proved by the authors. In this paper, first we show that this conjecture is true for k=3 with a much shorter proof. Then, we show that for fixed m�?�3 and k�?�4 the conjecture is equivalent to (only) the last equality for any 2m�?�n�?�m�?�3. Consequently, the proof for m=3 follows.

Download TeX format
back to top
scroll left or right